# SDR DALA2016111608875

- Difficulty date: March 3, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 73,442 hours, 55,499 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE, L29L HAS SMALL SPOT OF CORROSION, BS1231.  REPAIRED PER SRM.
